# SDR QXEA20070966

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 9,990 hours, 6,988 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Unit
- Part number: 536014
- Part serial: 1475
- Condition: Failed
- Location: Cabin
- Part time: 9,990 hours, 6,988 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 4207, ON TAXI UNABLE TO CALL OR COMMUNICATE WITH THE FLIGHT ATTENDANT ON THE PA SYSTEM.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE AECU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
